# SDR UALA2011102605797

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,979 hours, 14,077 cycles
- Engine: Pwa PW2037
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: S210T13077
- Part serial: 24
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS TRIM INOP IN COCKPIT AND BOTH CABIN ZONES.  REPLACED CABIN TEMP CONTROLLER, CHECKS OKAY, NO MSGS.
